# SDR SWAA2022030335834

- Difficulty date: February 13, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 62,059 hours, 36,514 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Elongated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING; ACCESS PANEL 671FB HAS 02 ELONGATED SCREW HOLES. / RT WING ACCESS PANEL 671FB 2. ELONGATED SCREW HOLES REPAIRED IAW 737 SRM 57-51-01-2R-1 PARA 1; PARA 4 D TABLE 202; 250 DEGREE F CURE PER SRM 51-70-05- REPAIR 8. DAMAGE BEYOND LIMITS IAW 737 SRM 57-51-01-1A-1; TABLE 101 PARA 4B(4)(B). DAMAGE CLOSED THAN MINIMUM DISTANCE ALLOWED TO OTHER DAMAGE
